Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Maximum and minimum properties of the temperature in linear thermoelasticity


Author: W. A. Day
Journal: Quart. Appl. Math. 43 (1985), 159-166
MSC: Primary 73C25; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/793523
MathSciNet review: 793523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C25, 35Q99

Retrieve articles in all journals with MSC: 73C25, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/793523
Article copyright: © Copyright 1985 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website